I'm 34, had everything removed in Jan. I've been on every hormone med there is. I've been on estradoil since Oct. 3. All I do is sleep, and when I'm not sleeping I'm crying. Is this a side effect?
Is estradiol suppose to make you extremely tired? I also have been crying for days?
Question posted by lisamattice on 19 Oct 2011
Last updated on 7 August 2022 (8 weeks ago) by Blessed9040
Hello. Wondering if you and your Dr. got a definitive answer to what’s going on to make you sleepy? I am perimenopausal and have had hysterectomy but still have ovaries. Every so often I will have great difficulty waking up in am. It feels like I’m sedated. Trying to understand why.
I have tried taking estrogen in lots of different forms as prescribed by my Dr. for hot flashes and crepey skin. EVERY time I take the smallest amount of estrogen, the feeling of sedation comes on. I seem to tolerate Testosterone best ( which transfers some into estrogen) but my body recently stopped absorbing Testosterone cream. Dr. has said perhaps estrogen causes one of other meds I’m on to metabolize differently. I don’t know. Wondering if what you have found out might shed some light on my situation.
My first time taking this hormone and I admit I was feeling sleepy
The side effects for estradiol can be read on the following link:
About half way down the page it lists the side effects. Tiredness and depression can be side effects and need to be reported to the doctor. Hormonal imbalances can cause some very unfavorable symptoms.
- Estradiol uses and safety info
- Estradiol information for Healthcare Professionals (includes dosage details)
- Side effects of Estradiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.